# SDR CA951221014

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31T2
- Engine: Pwa
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Potentiometer
- Part number: 74243002
- Condition: Defective
- Location: Flap Ind
- Part time: 4,397 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLAP SYSTEM GIVING FALSE INDICATION ON PANEL. RIGGING PERFORMED AND ELECTRICAL ADJUSTED. DURING FLIGHT IN COLD CONDITIONS -20 DEGREES C OAT, THE SAME LIGHT ILLUMINATED. LEFT AND RIGHT HAND POTENTIOMETERS TESTED AND THE LEFT HAND POTENTIOMETERS WAS FOUND DEFECTIVE. PARTS REPLACED AND RETURNED TO SERVICE.
